# SDR UPS00432515

- Difficulty date: April 17, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, UPPER DECK, FUSELAGE FRAME WEB IS CRACKED AT CUTOUT FOR STR AT BS 520 STR 11 RT.  REPAIRED CRACKS AT BS 520 SRM 53-10-04, FIG 20.  THE CRACKED FRAMES WERE REPAIRED BY STOP DRILLING CRACKS AND INSTALLING REPAIR DOUBLERS AND CLIPS.  DETAILED IN APPROVED 8110-3 FOR SAID REPAIR.
